MathSciNet Relay Station
MathSciNet bibliographic data
MR1356783 11K99 (11R06 28D99 60G99)
Solomyak, Boris On the random series $\sum\pm\lambda^n$ (an Erdős problem). Ann. of Math. (2) 142 (1995), no. 3, 611–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement